# SDR VNAA202408090005

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 690572147
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE00BX31E: PERM REPAIR BEFORE 19,649.07 FH - TEMPORARY DISPOSITION FOR BLENDED LIGHTNING STRIKE DAMAGE TO LOWER FWD AND CENTER WING PLANKS BETWEEN WS29.76-WS48.95 & STGR22-31, LHS THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 1130 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV -.  LIGHTNING STRIKE ON LOWER FWD AND CENTER WING PLANKS BETWEEN WS29.76-WS48.95 & STGR22-31, LHS WAS REPAIRED PER REO 690-57-21-480 REV - - AND REO 690-57-21-479 REV - -
